# SDR DHL9780114C

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING AT WS XRS 519 TOP SURFACE CLOSE TO TRAILING EDGE PANEL DELAMINATED.  REMOVED PANEL, REPAIRED AND REINSTALLED PER M/M 51-1-21.
